# SDR DALA2018073004778

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 78,699 hours, 17,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV EXPERIENCED SMOKE DETECTOR CAME ON WITH NO SMOKE-FUMS NO FIRE, FLIGHT ATTENDANT HAD OPENED OVEN JUST BEFORE SMOKE DETECTOR CAMCE ON. DETECTOR WENT DORMANT WITHIN 30 SECONDS OR SO WITH NO FURTHER DETECTOR NOR SMOKE, FUMES OR FIRE DETECTED. CHECKED OVEN FOR BURNT FOOD FOUND ONE OVEN STILL HEATING SHUT OFF OVEN, TESTED AFT LEFT AND RIGHT LAV SMOKE DETECTOR NO FUTHER FAULTS.
